Triplectic gauge fixing for N=1 super Yang-Mills theory - art. no. 105014

Citation
Cn. Ferreira et Cfl. Godinho, Triplectic gauge fixing for N=1 super Yang-Mills theory - art. no. 105014, PHYS REV D, 6410(10), 2001, pp. 5014
Citations number
18
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6410
Issue
10
Year of publication
2001
Database
ISI
SICI code
0556-2821(20011115)6410:10<5014:TGFFNS>2.0.ZU;2-K
Abstract
The Sp(2)-gauge fixing of N=1 super Yang-Mills theory is considered here. W e thereby apply the triplectic scheme, where two classes of gauge-fixing bo sons are introduced. The first one depends only on the gauge field, whereas the second boson depends on this gauge field and also on a pair of Majoran a fermions. In this sense, we build up the BRST extended (BRST plus anti-BR ST) algebras for the model, for which the nitpotency relations, s(1)(2)=s(2 )(2)=s(1)s(2)+s(2)s(1)=0 hold.